Repositorio de producción científica de la Universidad de Sevilla

Minimal time of controllability of two parabolic equations with disjoint control and coupling domains

 

Advanced Search
 
Opened Access Minimal time of controllability of two parabolic equations with disjoint control and coupling domains
Cites

Show item statistics
Icon
Export to
Author: Ammar-Khodja, Farid
Benabdallah, Assia
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014-05
Published in: Comptes Rendus Mathematique, 352 (5), 391-396.
Document type: Article
Abstract: We consider two parabolic equations coupled by a matrix A(x) = q(x)A0, where A0 is a Jordan block of order 1, and controlled by a single localized function, or by a single boundary control. The support of the coupling coefficient, q, and the control domain may be disjoint. We exhibit an explicit minimal time of null-controllability, T0(q) ∈ [0, +∞]. On considère deux équations paraboliques couplées par une matrice A(x) = q(x)A0, où A0 est un bloc de Jordan d’ordre 1, et contrôlées par un seul contrôle localisé en espace ou frontière. Le support du coefficient de couplage, q, et du contrôle peuvent étre disjoints. Nous mettons en évidence un temps minimal de contrôlabilité à 0, T0(q) ∈ [0, +∞].
Cite: Ammar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2014). Minimal time of controllability of two parabolic equations with disjoint control and coupling domains. Comptes Rendus Mathematique, 352 (5), 391-396.
Size: 301.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/43139

DOI: 10.1016/j.crma.2014.03.004

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)